On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant
Compositio Mathematica, Volume 56 (1985) no. 2, pp. 171-200.
@article{CM_1985__56_2_171_0,
     author = {Gilkey, Peter B.},
     title = {On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant},
     journal = {Compositio Mathematica},
     pages = {171--200},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {2},
     year = {1985},
     zbl = {0593.58041},
     mrnumber = {809865},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1985__56_2_171_0/}
}
TY  - JOUR
AU  - Gilkey, Peter B.
TI  - On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 171
EP  - 200
VL  - 56
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1985__56_2_171_0/
UR  - https://zbmath.org/?q=an%3A0593.58041
UR  - https://www.ams.org/mathscinet-getitem?mr=809865
LA  - en
ID  - CM_1985__56_2_171_0
ER  - 
%0 Journal Article
%A Gilkey, Peter B.
%T On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant
%J Compositio Mathematica
%D 1985
%P 171-200
%V 56
%N 2
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__56_2_171_0
Gilkey, Peter B. On spherical space forms with meta-cyclic fundamental group which are isospectral but not equivariant cobordant. Compositio Mathematica, Volume 56 (1985) no. 2, pp. 171-200. http://archive.numdam.org/item/CM_1985__56_2_171_0/

[1] M.F. Atiyah, V.K. Patodi and I.M. Singe: Spectral asymmetry and Riemannian geometry. III. Math. Proc. Camb. Phil. Soc. 79 (1976) 71-99. | MR | Zbl

[2] G. Derham: Complexes a automorphismes et homeomorphie differentiable, Annales de L'institut Fourier 2 (1950) 51-67. | Numdam | MR | Zbl

[3] H. Donnelly. Eta invariants for G-spaces. Indiana Univ Math J 27 (1978) 889-918. | MR | Zbl

[4] D. Epstein: Natural tensors on Riemannian manifods. J. Diff. Geo 10 (1973) 631-646. | MR | Zbl

[5] P. Gilkey: The eta invariant and the K-theory of odd dimensional spherical space forms. Inventiones Math. 76, 421-453 (1984). | MR | Zbl

[6] P. Gilkey: The eta invariant for even dimensional PINc manifolds (to appear). | Zbl

[7] P. Gilkey: Invariance theory, the heat equation, and the Atiyah - Singer theorem. Publish or Perish Press (1985). | Zbl

[8] F. Hirzebruch: Topological methods in algebraic geometry, Springer-Verlag (1966). | MR | Zbl

[9] F. Hirzebruch and D. Zagier: The Atiyah-Singer theorem and elementary number theory. Publish or Perish Press (1974). | MR | Zbl

[10] A. Ikeda: On spherical space forms which are isospectral but not isometric. J. Math. Soc. Japan 35 (1983) 437-444. | MR | Zbl

[11] R. Millman: Manifolds with the same spectrum. AMS monthly 90 (1983) 553-555. | MR | Zbl

[12] J. Milnor: Eigenvalues of the Laplace operator on certain manifolds. Proc. Nat. Acad. Sci. USA 51 (1964) 542. | MR | Zbl

[13] J. Millson: Chern-Simons invariants of constant curvature manifolds. Ph.D. Thesis Univerity of California (Berkeley) (1973).

[14] P. Stredder: Natural differential operators on Riemannian manifolds and representations of the orthogonal and special orthogonal group. J. Diff. Geo. 10 (1975) 647-660. | MR | Zbl

[15] M.V. Vigneras: Varietes Riemanniennes Isospectrales et non isometriques, Ann. of Math. 112 (1980) 21-32. | MR | Zbl

[16] J.A. Wolf: Spaces of constant curvature. Publish or Perish Press (1972). | Zbl